Symptoms of anaphylactic shock
The clinical picture of the disease is "famous" for its speed. So, the symptomatology develops within a few seconds, after contact with the allergen occurs. The first thing happens is the depression of consciousness, after which the blood pressure drops sharply. The person is seized with convulsions, and involuntary urination occurs.
Many patients before the main symptoms begin to feel a sharp rush of fever, skin hyperemia. In addition, the fear of death oppresses, there is a headache and painful sensations behind the sternum. Then the pressure drops, and the pulse becomes threadlike.
There are other options for the development of anaphylactic shock. So, it is possible to damage the skin. A person feels the increasing itching, which is characteristic for the Quincke's edema. Then develops a severe headache, nausea. Then convulsions occur, accompanied by involuntary urination, defecation. Then the person loses consciousness.
There is a defeat of the respiratory system, a person listens to the choking caused by swelling of the mucous membrane. From the heart there is acute myocarditis or myocardial infarction. Diagnosis is based on clinical manifestations.
Anaphylactic shock precursors
After the interaction with the allergen has occurred, the stage of precursors develops. It is characterized by the appearance of a feeling of impending death. The person begins to pester discomfort, fear and anxiety. He can not describe his condition. It's really strange.
Then begins to appear noise in the ears. Perhaps a sharp drop in vision, which brings a lot of discomfort. The person is in a pre-unconscious state. Then the back pain develops, fingers and toes begin to grow dumb. All these symptoms indicate that anaphylactic shock develops in a person. It is also characterized by the development of urticaria, Quincke's edema and severe itching.
It is important to understand that things are bad, and it is necessary to give urgent help to a person. If you have any symptoms, you should contact a medical institution. Without special preparation and use of the necessary drugs, it is impossible to help a person.
, , , , 
Medicinal anaphylactic shock, is an acute allergic reaction, which occurs immediately. There is everything against the background of taking medications. They squeeze mediators and lead to disruption of the activity of important organs and systems. That can lead to a lethal outcome.
There is a problem due to a history of drug allergy. Possible development against the background of long-term use of medicinal substances, especially if they are characterized by repeated use. Depot preparations, polypharmacy, as well as increased sensitizing activity of the drug may lead to shock. The risk is professional contact with drugs, the presence of an allergic disease in history, the presence of dermatomycosis.
This pathology is not so common. Basically, this is due to self-treatment, without consulting a doctor or using a medication that can cause allergies.
Anaphylactic shock in pregnant women
This phenomenon eventually begins to gain momentum. Pregnancy in itself makes a woman vulnerable to many factors, including allergic reactions. Often, this condition is caused by the use of certain medications.
The clinical picture of the manifestations does not differ from the symptomatology of anaphylactic shock in other people. However, this phenomenon in pregnant women can lead to spontaneous abortion or the onset of premature birth. This process can lead to premature detachment of the placenta, which entails the death of the fetus. It is not excluded the development of disseminated intravascular coagulation syndrome. It is he who causes fatal uterine bleeding.
A particular burden is borne by the reaction that occurs with the loss of consciousness. A woman can simply die, within 30 minutes. Sometimes this "process" is prolonged for 2 days or 12 days. It entails failures in the work of vital organs and systems.
Treatment in this case is extremely difficult. After all, the role of the allergen itself is the fruit. If a woman's condition is severe, it is recommended to terminate the pregnancy. In general, a pregnant girl should take care with caution, so as not to provoke such a reaction of the body.
, , , , , , , , 
Anaphylactic shock in newborns
Anaphylactic shock is an allergic reaction that has an immediate type. I mean, the condition worsens immediately after contact with the allergen. It can happen because of taking medications, as well as using X-ray contrast substances. Very rarely the process occurs against the background of an insect bite. There were cases when the "problem" provoked the cold. The most common problem arises from the negative effects of antibiotics. Usually the reaction occurs on Penicillin. If the mother took such a drug, and then nursed her baby, the reaction will be immediate.
The baby begins to be troubled by a sense of fear and anxiety. The child is naughty, crying. There is blue, pale face. Often, shortness of breath starts, accompanied by vomiting and a rash. The child's blood pressure increases, but it is impossible to understand this without measuring it. After that, there is a loss of consciousness, there are cramps. Naturally, the lethal outcome is not ruled out.
If the condition is accompanied by acute respiratory insufficiency, then the baby has a sharp weakness, he lacks air, pierces a painful cough. Skin sharply turn pale, sometimes foam appears at the mouth, and also wheezing. The babies show up very quickly. Weakness, tinnitus and pouring sweat are the first sudden signs. The skin becomes pale, the pressure drops. Within a few minutes, loss of consciousness, convulsions and death may develop. Therefore, it is important to determine the problem in time and to begin emergency care.
, , , , , , ,